# SDR SIMA20161008003

- Difficulty date: October 8, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 29,165 hours, 24,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROXIMITY LIGHTS 2,3,7,8 AND 9 ARE INOPERATIVE.  REMOVED AND REPLACED EMERGENCY BATTERY PACK ASSEMBLIES 2 AND 4 IAW AMM 33-50-04, OPS CHECKED GOOD.
